ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.

The asimptotics of a periodical solution of differential equation with great high-frequency terms

Ishmeev M. R.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 3.
The full asimptotics of a periodical solution for the systems of non-linear differential equations, containing terms proportional to a degrees of frequency is constructed.
Keywords: differential equations, great high-frequency items, averaging method, asimptotic, substantion.
Language: Russian Download the full text  

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт